# SDR A6WA201040433

- Difficulty date: June 15, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE UNDER LT INBD FLAP STUB FAIRING AND FWD OF FAIRING CHAFED.  REPAIRED CHAFE DAMAGE ON LT FUSELAGE UNDER INBD FLAP STUB FAIRING FWD IAW  MFG REV ORIG REO 601R-53-41-1233.
